MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/1756-185x.14817

Медицинская библиотека · International journal of rheumatic diseases · 2023

Azathioprine hypersensitivity: A Sweet-like syndrome.

Sivanandam Lokesh Koumar, Begum Benazir, Martinez Ernesto Calderon, Garikipati Sushmita, Sanker Vivek, Siddiq Abdelmonem

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Azathioprine hypersensitivity can occasionally present as Sweet-like syndrome, a dose-independent side effect characterized by the unanticipated onset of macules, papules, and pustules.

CASE PRESENTATION: A 35-year-old woman with systemic lupus erythematosus presented with complaints of generalized maculopapular rash, facial swelling, and bilateral lower extremity edema with a duration of 4 days and a 2-day history of constitutional symptoms within 2 weeks of the beginning of azathioprine therapy to treat existing lupus nephritis (class 2/3).

DISCUSSION: Patients who experience azathioprine hypersensitivity syndrome can present with erythema nodosum, small-vessel vasculitis, acute generalized exanthematous pustulosis, Sweet syndrome, and nonspecific dermatosis. The following signs and symptoms are used as criteria to diagnose drug-induced Sweet syndrome: (a) abrupt onset of painful erythematous plaques, (b) histopathological evidence of dense neutrophilic infiltrate without evidence of leukocytoclastic vasculitis, (c) temperature higher than 39.7°C, (d) temporal relationship between drug ingestion and clinical presentation, and (e) temporal resolution of lesions after drug withdrawal. Our patient met three out of five criteria and was diagnosed with Sweet-like syndrome.

CONCLUSION

Our case highlights the uncommonly presented azathioprine-induced Sweet-like syndrome that occurs abruptly after the commencement of the offending drug. This diagnosis can be established through basic laboratory workup and skin biopsy findings.

Для цитирования: Sivanandam Lokesh Koumar, Begum Benazir, Martinez Ernesto Calderon, Garikipati Sushmita, Sanker Vivek, Siddiq Abdelmonem. Azathioprine hypersensitivity: A Sweet-like syndrome.. International journal of rheumatic diseases. 2023. DOI: 10.1111/1756-185x.14817.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.